MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, 0.2 MICRON FILTER, CLAVE Y-SITE, PE LINED TUBING, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, 0.2 MICRON FILTER, CLAVE Y-SITE, PE LINED TUBING, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142550489
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
An email was received with an attached medwatch report number mw5184335 with regards to a primary plumset, 0.2 micron filter, clave y-site, pe lined tubing, 104 inch, in which it was reported that during the first dose of fam-trastuzumab deruxtecan infusion and after only 1.7ml infused of the primed volume a leak occurred at the filter site.There was patient involvement and no reported patient harm.
 
Additional Manufacturer Narrative
The device has been requested for evaluation- it has not been received.The investigation is pending.

Brand Name
PRIMARY PLUMSET, 0.2 MICRON FILTER, CLAVE Y-SITE, PE LINED TUBING, 104 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24772274
Report Number9615050-2026-00218
Device Sequence Number6065951
Product Code FPA
UDI-Device Identifier10887787005971
UDI-Public(01)10887787005971(17)270501(10)13984986
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142550489
Device Lot Number13984986
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FAM-TRASTUZUMAB DERUXTECAN, MFR UNKNOWN.
Patient Age54 YR
Patient SexFemale
Patient Weight46 KG
Patient RaceWhite